# SDR SWAA2024042980190

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 39,558 hours, 18,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EGRESS LIGHT INOP AT LH AFT OVER WING EXIT<[01] RELAMPED EXTERIOR EMERGENCY EGRESS LIGHT IAW AMM 33-51-04. OPS CHECKS GOOD
